# SDR HEEA0011359

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682103
- Condition: Fluctuates
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER INDICATOR NEEDLE FLUCTUATES.
